MAUDE Adverse Event Report: ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RIGID SADDLE RING
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical study patient id: (b)(6).It was reported that a 30mm rigid saddle ring was implanted on (b)(6) 2021, on (b)(6) 2022 the patient had severe mitral valve insufficiency requiring mitral valve replacement.During procedure, parenchyma damage lung requiring drains.Post procedure, patient required inotropic for longer, but had normal tensions and diuresis.On (b)(6) 2022 fluid overload requiring oral diuretics.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
An event of dyspnea, right-sided decompensation, anemia, mitral valve insufficiency, and parenchyma was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.H6 medical device problem code: 2682 code removed.
 
Event or Problem Description
Clinical study patient id: (b)(6).It was reported that a 30mm rigid saddle ring was implanted on (b)(6) 2021.The patient had decreased exercise capacity and dyspnea d 'effort with recurrent right-sided decompensation after mitral valve placement and anemia with low haptoglobin.On (b)(6) 2022 the patient had severe mitral valve insufficiency requiring mitral valve replacement.During the procedure, parenchyma damage lung requiring drains.Post procedure, patient required inotropic for longer, but had normal tensions and diuresis.On (b)(6) 2022 fluid overload requiring oral diuretics.The patient was reported to be in stable condition.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15228276
Report Number2135147-2022-00776
Device Sequence Number5541756
Product Code KRH
UDI-Device Identifier05414734009447
UDI-Public05414734009447
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberRIGID SADDLE RING
Device Catalogue NumberRSAR-30
Device Lot Number7907090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight81 KG